# SDR DHL9972726C

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD CARGO COMPARTMENT DOOR SNUBBER FWD END SUPPORT BRACKET IS CRACKED.  REMOVED FWD CARGO DOOR FOR ACCESS IAW B727 MM 52-31-0.  REMOVED AND REPLACED SNUBBER FWD END SUPPORT BRACKET, INSTALLED FWD CARGO DOOR PER MM 52-31-0, OPS CHECK OK PER MM 52-31-0, LEAK CHECK OK PER MM 24-31-00 N/R 3620.
